JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON PERIODIC P-CONTINUED FRACTION HAVING PERIOD LENGTH ONE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON PERIODIC P-CONTINUED FRACTION HAVING PERIOD LENGTH ONE
Chandoul, Amara; Amar, Hela Ben; Mkaouar, Mohamed;
  PDF(new window)
 Abstract
The aim of this paper is to prove that every quadratic formal power series can be expressed as a periodic non-simple continued fraction having period length one.
 Keywords
continued fraction;Laurent series;finite;
 Language
English
 Cited by
 References
1.
E. B. Burger, J. Gell-Redman, R. Kravitz, D. Walton, and N. Yates, Shrinking the period lengths of continued fractions while still capturing convergents, J. Number Theory 128 (2008), no. 1, 144-153. crossref(new window)

2.
E. B. Van Vleck, On the convergence of the continued fraction of Gauss and other con- tinued fractions, Ann. of Math. (2) 3 (1901/02), no. 1-4, 1-18. crossref(new window)

3.
E. B. Van Vleck, On the convergence of algebraic continued fractions whose coefficients have lim- iting values, Trans. Amer. Math. Soc. 5 (1904), no. 3, 253-262. crossref(new window)

4.
H. Waadeland, Tales about tails, Proc. Amer. Math. Soc. 90 (1984), no. 1, 57-64. crossref(new window)